# SDR EIA2004030

- Difficulty date: April 22, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,790 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT SIDE STATE ROOM UPPER DECK WENT OUT IN 5 SECONDS.  REMOVED & REPLACED LT SIDE STATE ROOM (UPPER DECK) EMERGENCY LIGHT PER B747 MM 33-51-00.  OP'S CHECK GOOD PER MM 33-51-00.
